Im sorry to hear about your reaction to Levaquin, I also had a horrific reaction to Cyprobay - Cyprobay and Levaquin are from the family of antibiotics called fluoroquinolones. My doctor in all his wisdom prescribed 1 capsule 3 times per day for a bad stomach bug, by the second day i was compltely psychotic, suicidal, having horrible hallucinations. It was hell on earth and i was terrified. I read through the contraindications and discovered that you should take no more EVER than 1 capsule every 12 hours, i was taking 3 times that as per his instructions. The contraindications stated that caution should be taking as too much of the drug may lead to "SELF ENDANGERING BEHAVIOURS" and "PSYCHOTIC OUTBURSTS" I was devestated to say the least. That the man i trusted as my doctor could have caused me to hurt myself by prescribing an antibiotic.
Two years on I have still not completely recovered, i have lingering anxiety and insomnia and a host of other strange symptoms but i have come to accept that there is nothing that can undo the damage.
I hope that one day these bastards will have to pay back what they have taken from us...I HATE doctors now and will rather die before i take any more of their damn medication, they only make things worse.
I think we should request a forum for people who have reacted to these damn "medicines" im sure there are hundreds of thousands around the world.
Anyway I wish you the best and hope you find complete and total recovery and the peace that comes with knowing you are healthy.
Love and light X